# SDR FDEA201004151200

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311N51932
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NACELLE STRUT ACCESS PANEL NR 433GR CUTOUT AREA AT STA 120, INTERNAL SURFACE CORROSION.  CORRODED PANEL NR 433GR R & R IAW SRM 51-40-02 REV 99.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
